# SDR SWIA202156302

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 45,571 hours, 38,850 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Nut
- Condition: Loose
- Location: Stow Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT REV UNLOCKED IN FLIGHT, FLIGHT 5038 - FILED CLOSED.  PLEASE REFERENCE AML 581409.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22323893 WITH THE FOLLOWING CORRECTIVE ACTION: BEFORE RIGGING THE RT ENGINE STOW MICRO SWITCH, FOUND THE JAM NUTS LOOSE CAUSING THE STOW SWITCH TO HAVE A SMALL AMOUNT OF FWD AND AFT PLAY.  RIGGED THE RT ENGINE STOW MICRO SWITCH AND THE THROTTLE LOCKOUT MICRO SWITCH IN REF TO CRJ 200 AMM 78-37-01.  OPS CHECK GOOD AT THIS TIME.
